# SDR FDEA201203080826

- Difficulty date: March 8, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 FLOORBEAM UPPER SURFACE CORRODED FROM LBL 60 TO RBL 60.  REMOVED DAMAGE PER SRM 51-10-02, FOUND OUT OF LIMITS PER SRM 53-00-51, FIG. 1, DETAIL   IV, PAGE 104. REPLACED FLOORBEAM PER SRM 53-60-51, PAGE 5, FIG. 1, DETAIL II, SRM 51-40-  02, AND BOEING DRAWING# 146N5089, AT BS 1640, LBL 60 - RBL 60.    MAJOR REPAIR
